Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

History of genital candidiasis, treated with Flucanozole and clotrimazole. After sex have itchy penis with pus discharge. Suggest?

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
Hello Doctor,i had a history of genital candidiasis in 2008 due to unsafe sex with a woman for which i was cured for the same by Fluconazole-150 mg(weekly once for 4 weeks) and tropical clotrimazole.Again 3 weeks back same has been repeated after sex with a woman who is healthy.the symptoms are itching at the tip of the penis,rashes on glance and pus like discharge.i suspected candidiasis and started the same medication as before(this it is not sever as previous)after few days it became normal.i continued clotrimazole lotion for 3 weeks and stopped.as soon as i stopped the use of lotion rashes started to surface again on glans.please help and save me from this discomfort.

Thank you.
Posted Sat, 21 Sep 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. A. CHAKRAVARTHY 2 hours later
Brief Answer:
pus discharge penis could be due to other STIs

Detailed Answer:
Hi,
Thanks for the query in XXXXXXX

It is very dis comfortable situation for you.
The pus like discharge from penis may be due to some other sexually transmitted infections like gonorrhoea, chlamydia.. Hence it is not advisable to start medication without consultation with your doctor. The rashes may be due fungal infection.
It is better to get yourself clinically examined by a dermatologist / venereologist

regards
Dr A CHAKRAVARTHY
Consultant in Sexual Medicine
Kerale, India
Above answer was peer-reviewed by
 
Follow-up: History of genital candidiasis, treated with Flucanozole and clotrimazole. After sex have itchy penis with pus discharge. Suggest? 7 minutes later
Thanks Doctor,its not literally like pus discharge doctor,when i wake up in the morning and i see its just like a streak(a light coloured) at the tip of the penis.other than that there is no discharge through out the day or any discomfort during urination.just rashes come and go with discontinuation of clotrimazole lotion.
 
 
Answered by Dr. A. CHAKRAVARTHY 48 hours later
Brief Answer:
consult dermatologist for diagnosis & treatment

Detailed Answer:
Hi there

If the rashes with itching and without urethral discharge, may be due to fungal infection. Hence it is better to consult a dermatologist / venereologist for the clinical diagnosis and treatment. Also it is always advisable to use protective measures like condom while you have sex with person other than your monogamous partner.

regards
Dr A CHAKRAVARTHY
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor